# SDR EGRA95101

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272NE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- Engine: Tmeca ARRIEL1C
- System (JASC): 7412 · Exciter
- Part: Generator
- Part number: 9580113800
- Condition: Inop
- Location: Engine
- Part time: 281 hours
- Component: ARRIEL1C2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HE GENERATOR INOPERATIVE . REPLACED
